PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2006 | 4 | 4 | 656-668
Tytuł artykułu

Unsaturated solutions for partial difference equations with forcing terms

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The concept of unsaturated infinite double sequence is introduced by making use of frequency measures. Unsaturated solutions are then studied for a partial difference equation. Conditions for all solutions to be unsaturated are obtained. Since unsaturated solutions are oscillatory, our results yield oscillation criteria.
Wydawca
Czasopismo
Rocznik
Tom
4
Numer
4
Strony
656-668
Opis fizyczny
Daty
wydano
2006-12-01
online
2006-12-01
Twórcy
  • Guangdong Polytechnic Normal University
autor
Bibliografia
  • [1] Y.Z. Lin and S.S. Cheng: “Stability criteria for two partial difference equations”, Comput. Math. App., Vol. 32(7), (1996), pp. 87–103. http://dx.doi.org/10.1016/0898-1221(96)00158-7
  • [2] Y.Z. Lin and S.S. Cheng: “Bounds for solutions of a three-point partial difference equation”, Acta Math. Sci., Vol. 18(1), (1998), pp. 107–112.
  • [3] S.S. Cheng: Partial Difference Equations, Taylor and Francis, 2003.
  • [4] C.J. Tian and B.Q. Zhang: “Frequent oscillation of a class of partial difference equations”, J. Anal. Appl., Vol. 18(1), (1999), pp. 111–130.
  • [5] S.L. Xie and C.J. Tian: “Frequent oscillatory criteria for partial difference equations with several delays”, Comput. Math. Appl., Vol. 48, (2004), pp. 335–345. http://dx.doi.org/10.1016/j.camwa.2004.06.027
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-006-0030-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.